# SDR DL72E953972

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5754 · Leading Edge Devices
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT-INTERIOR HEAT SHIELD CRACKED BETWEEN RIBS 11 AND 12.  WORKED AT HMV.  REPAIRED PER M/M 57-54-00, PG 804A.
